Strongly prime submodules and strongly 0-dimensional modules


Bilgin Z., KOÇ S., ÖZKİRİŞCİ N. A.

ALGEBRA & DISCRETE MATHEMATICS, vol.28, no.2, pp.171-183, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2019
  • Title of Journal : ALGEBRA & DISCRETE MATHEMATICS
  • Page Numbers: pp.171-183

Abstract

In this work, we study strongly prime submodules and strongly 0-dimensional modules. We give some equivalent conditions for being a strongly 0-dimensional module. Besides we show that the quasi-Zariski topology on the spectrum of a strongly 0-dimensional module satisfies all separation axioms and it is a metrizable space.